# SDR SWAA2021081206217

- Difficulty date: July 17, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL WAFFLE ATTACHMENT PLATE CRACKED AT WING STATION ORSS 404 + 13INCHES. / REMOVED AND REPLACED WAFFLE PLATE AT RIGHT WING STATION ORSS 404 + 13INCHES PER SRM 51-40-02.
